# SDR SWAA020195

- Difficulty date: January 25, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 13,268 hours, 8,572 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Fwd Svc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
